# SDR COMA0860054

- Difficulty date: January 7, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 19,584 hours, 16,567 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1033A
- Condition: Faulty
- Location: Nlg
- Part time: 16,631 hours, 13,748 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 4982 - NOSE GEAR DISAGREE ON APPROACH INTO CVG.  PERFORMED QRH, EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NLG PRIORITY VALVE.
